# SDR ASAA2013060795032

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,988 hours, 6,157 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9946
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 35,122 hours, 15,227 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL & EXTINGUISHED ON RESET.  ACFT GROUNDED. REPLACED RAM AIR DOOR ACTUATOR, REF AMM 21-51-21.  PERFORMED BITE TEST NO ACTIVE FAULTS FOUND.
